# SDR DALA2015061803838

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 93,960 hours, 39,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21 RT, INOPERATIVE.   R & R EMERGENCY LIGHT ASSY AT SEAT 21R.  OPS CHECKED GOOD.   OK FOR SERVICE.
